# SDR FDEA201505201569

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2394
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FIXED LE HAS A 1" CRACK LOCATED AT A PANEL LAND OF 626DB OTBD END, AFT   OF SLAT NR 7.  REPAIR IAW SRM 57-40-03 REPAIR 1 FIG 201.
